# SDR 2016FA0000581

- Difficulty date: November 16, 2016
- Submitted: November 25, 2016
- Operation: General aviation
- Make and model: Piper PA-23-160
- Aircraft serial: 231195
- Aircraft time: 7,202 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR UPPER DRAG LINK WAS BROKEN WHICH PREVENTED THE NOSE GEAR FROM EXTENDING CORRECTLY. THIS CAUSED A NOSE GEAR UP LANDING INCIDENT. IT APPEARS THAT THE PART WAS BROKEN PRIOR TO THE INCIDENT FLIGHT.
